# SDR DL72L961853

- Difficulty date: August 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509DA
- Make and model: Boeing 727232
- Aircraft serial: 21311
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C139132
- Condition: Corroded
- Location: Bs 1040-1080
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON THE INTERNAL SKIN BETWEEN STA 1040-1080  AT STR 28L.  THE CORROSION WAS BLENDED WITH A MAXIMUM DEPTH OF 0.012 INCH BETWEEN STR 28L AND THE OUTBOARD INTERCOSTAL.  STR 28L WAS ALSO FOUND CORRODED.  SPLICED NEW SECTIONS IN AT STA'S 1040, 1060, AND 1080 PER B727 SRM 53-10-3, FIG. 1.  THE SKIN WILL BE REPAIRED PER B727 SRM 53-30-3, FIG. 4.
